Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the higher derivatives at the boundary in conformal mapping


Author: Stefan E. Warschawski
Journal: Trans. Amer. Math. Soc. 38 (1935), 310-340
MSC: Primary 30C35
MathSciNet review: 1501813
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C35

Retrieve articles in all journals with MSC: 30C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501813-X
PII: S 0002-9947(1935)1501813-X
Article copyright: © Copyright 1935 American Mathematical Society